# SDR CALA2024012900246

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 73,150 hours, 31,205 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 1344
- Condition: Low Pressure
- Location: Rt Wing
- Part time: 721,508 hours, 709,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WING A.ICE R WING LO PR. WING A.ICE SYS FAULT AND WING A.ICE R WING LO PR. REMOVED AND REPLACED THE RIGHT HAND WING ANTI ICE VALVE, AND RELAY AT LOCATION 5DL. OPS CHECK GOOD LEAK CHECK GOOD.
